Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 60, NWS San Angelo, TX

May 4, 2012Brown County, Callahan County, Coleman County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 4, 2012, 7:35 PM CDT for Brown County, Callahan County, Coleman County, Texas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2012, 7:35 PM CDT (00:35 UTC)
Expired
May 4, 2012, 8:15 PM CDT
In force
40 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Brown County, TX, Callahan County, TX, Coleman County, TX

The radar

The Dyess AFB radar (KDYX), 61 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 8:00 PM CDTHAIL 0.882 N May, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 3:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2627 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1899 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.1
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

782 
WUUS54 KSJT 050035
SVRSJT
TXC049-059-083-050115-
/O.NEW.KSJT.SV.W.0060.120505T0035Z-120505T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
735 PM CDT FRI MAY 4 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COLEMAN COUNTY IN WEST CENTRAL TEXAS...
  SOUTHEASTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS...
  NORTHERN BROWN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 815 PM CDT

* AT 731 PM CDT...A SEVERE THUNDERSTORM WAS 3 MILES NORTH OF CROSS
  CUT...OR 23 MILES SOUTHWEST OF CISCO...MOVING EAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  SOME VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  A FEW EXPOSED WINDOWS COULD CRACK OR BREAK...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAY BY 805 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3182 9893 3199 9944 3219 9929 3217 9911
      3208 9911 3208 9893 3206 9890 3197 9885
TIME...MOT...LOC 0035Z 278DEG 21KT 3207 9911

$$

JOHNSON
2 follow-up statements
884 
WWUS54 KSJT 050054
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
754 PM CDT FRI MAY 4 2012

TXC049-059-083-050115-
/O.CON.KSJT.SV.W.0060.000000T0000Z-120505T0115Z/
COLEMAN TX-CALLAHAN TX-BROWN TX-
754 PM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN BROWN...SOUTHEASTERN CALLAHAN AND NORTHEASTERN
COLEMAN COUNTIES...

AT 750 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF MAY...OR 22 MILES NORTH OF EARLY...MOVING EAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...
  AND DANGEROUS LIGHTNING.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAY BY 805 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3194 9887 3186 9896 3189 9915 3195 9931
      3209 9928 3217 9911 3208 9911 3208 9893
      3206 9890 3197 9885
TIME...MOT...LOC 0054Z 278DEG 21KT 3205 9898

$$

JOHNSON
591 
WWUS54 KSJT 050111
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
811 PM CDT FRI MAY 4 2012

TXC049-059-083-050121-
/O.EXP.KSJT.SV.W.0060.000000T0000Z-120505T0115Z/
COLEMAN TX-CALLAHAN TX-BROWN TX-
811 PM CDT FRI MAY 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWN...
SOUTHEASTERN CALLAHAN AND NORTHEASTERN COLEMAN COUNTIES WILL EXPIRE
AT 815 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3194 9887 3186 9896 3189 9915 3195 9931
      3209 9928 3217 9911 3208 9911 3208 9893
      3206 9890 3197 9885
TIME...MOT...LOC 0111Z 278DEG 21KT 3204 9886

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 4:56 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 4, 4:56 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
456 PM CDT FRI MAY 4 2012

.DISCUSSION...

SEE AVIATION DISCUSSION BELOW
&&

.AVIATION...
A SEVERE THUNDERSTORM WATCH IS IN AFFECT FOR THE ENTIRE AREA UNTIL
11PM CDT. A SHORT WAVE TROUGH CENTERED IN CENTRAL OKLAHOMA WITH AN
AXIS EXTENDING SOUTH SOUTHWEST THROUGH CROCKETT COUNTY IS MOVING
EAST SLOWLY. A LINE OF SHOWERS AND THUNDERSTORMS APPROXIMATELY
FIFTY TO SIXTY MILES WIDE IS CURRENTLY NORTH OF BLACKWELL TX
EXTENDS NORTHEAST TO NEAR ALBANY AND FORT GRIFFIN TX AND ABILENE...
IS ASSOCIATED WITH A WEAK DRY LINE. SOME STORMS ARE SEVERE OR WILL
BECOME SEVERE WITH GUSTY WINDS...HEAVY RAIN AND POSSIBLE HAIL.
ADDITIONAL SHOWERS ARE EXPECTED TO DEVELOP ALONG THIS LINE FARTHER
SOUTH THIS EVENING AS THE ENTIRE LINE ADVANCES EAST THROUGH THE
AREA THE NEXT 6 HOURS.  NEAR THIS DEVELOPING LINE OF SHOWERS
AND THUNDERSTORMS EXPECT IFR CONDITIONS...LOCALLY HEAVY RAIN IN
THUNDERSTORMS...AND LOCALLY GUSTY SURFACE WINDS THAT MAY CAUSE
LOCAL AND BRIEF WINDY CONDITIONS AND CROSS WIND LANDING AND
TAKEOFF CONDITIONS THE NEXT 3 TO 6 HOURS. ELSEWHERE AWAY FROM THIS
SHOWER LINE MOSTLY VFR CONDITIONS WILL PREVAIL.MOSTLY VRF
CONDITIONS ARE EXPECTED TO PREVAIL ACROSS MOST OF THE AREA BY LATE
NIGHT AND INTO EARLY SATURDAY MORNING. VERY LOCALIZED PATCHY
GROUND FOG IS POSSIBLE BY EARLY MORNING IN THE VICINITY OF EVENING
RAIN AREAS.

&&

.PREV DISCUSSION... /ISSUED 354 PM CDT FRI MAY 4 2012/

SHORT TERM..
LATEST RUC SHOWING INITIATION OF CONVECTIVE ACTIVITY ASSOCIATED WITH
AN UPPER SHORT WAVE JUST WEST OF CROCKETT COUNTRY CONCOMITANT WITH
THE POSITION OF THE DRYLINE...WHERE LATEST RADAR LOOP IS ALSO
SHOWING SOME DEVELOPMENT. RUC ALSO SHOWING A DAMPENING OF THIS
FEATURE OVER THE NEXT SEVERAL HOURS. MORE PROMISING FOR LATER THIS
AFTERNOON INTO EARLY EVENING IS A DEEPENING UPPER SHORTWAVE IN THE
VICINITY  OF A TIGHTENING DRYLINE OVER THE EASTERN BIG COUNTRY SOUTH
INTO THE HEARTLAND... WHERE THE BEST CHANCE OF CONVECTION WOULD
RESIDE. DRYLINE WILL RETREAT THROUGH THE LATE EVENING HOURS WITH
RAINFALL ENDING OVER THE CWA AFTER MIDNIGHT.

LOOKING FOR A WARMER DAY TOMORROW WITH 100 PLUS TEMPS OVER THE BIG
COUNTRY AND THE WESTERN CONCHO VALLEY. UPPER RIDGING OVER THE
FORECAST AREA TOMORROW WILL BE UNDERCUT BY A SHORTWAVE MOVING OVER
THE SOUTHERN CWA BY LATE TOMORROW AFTERNOON...WITH THE BEST CHANCE
OF CONVECTIVE ACTIVITY...PER THE LATEST NAM...OVER OUR SOUTHEASTERN
COUNTIES.

LONG TERM...
LOW CONFIDENCE FORECAST FOR MUCH OF THE EXTENDED PERIOD. DRYLINE
WILL RETREAT WESTWARD SATURDAY EVENING WITH A FEW STORMS POSSIBLE
DURING THE EVENING HOURS. ONE LAST DAY OF TEMPERATURES IN THE 90S
ON SUNDAY...AS COOLER TEMPERATURES ARE ON THE WAY FOR NEXT WEEK
WITH HIGHS MAINLY IN THE 80S MONDAY THROUGH FRIDAY. CONSIDERABLE
MODEL DIFFERENCES EXIST WITH THE SOUTHWARD PROGRESSION OF THE COLD
FRONT SUNDAY NIGHT INTO MONDAY. THE NAM IS THE FASTEST MODEL AND
BRINGS THE FRONT INTO THE NORTHERN BIG COUNTRY LATE SUNDAY AFTERNOON
WHILE THE GFS IS ABOUT 12 HOURS SLOWER. DECIDED TO SPLIT THE
DIFFERENCE BETWEEN THE TWO BUT LEAN A BIT MORE IN FAVOR WITH THE
NAM AND BRING THE FRONT ACROSS THE AREA DURING THE OVERNIGHT
HOURS. KEPT SLIGHT POPS GOING SUNDAY NIGHT AND AGAIN ON MONDAY
WITH THE PASSAGE OF THE FRONT.

THE FRONT IS EXPECTED TO STALL JUST SOUTH OF THE AREA THROUGH MID
WEEK BEFORE WASHING OUT. MEDIUM RANGE MODELS CONTINUE TO SHOW A
CLOSED UPPER LOW DEVELOPING OVER THE DESERT SOUTHWEST/BAHA REGION
EARLY NEXT WEEK...THEN TRACKING EAST TOWARDS WEST TEXAS BY MID
WEEK. GFS REMAINS VERY WET WITH THIS SCENARIO BUT CONFIDENCE
CONTINUES TO BE LOW CONCERNING PRECIPITATION CHANCES NEXT WEEK.
THE FORECAST WILL CONTINUE TO ADVERTISE SLIGHT PRECIPITATION CHANCES
FOR MUCH OF NEXT WEEK...PENDING HIGHER CONFIDENCE IN THE MODELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 97  72 100  71  93 /  20  20  10  10  10
SAN ANGELO 	100  70 100  70  94 /  20  20  10  20  10
JUNCTION 	 95  71  97  70  93 /  10  20  10  20  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/99
Hazardous weather outlook, May 4, 2:54 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
254 PM CDT FRI MAY 4 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-052000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
254 PM CDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF WEST
CENTRAL TEXAS THIS AFTERNOON AND EVENING. THE MAIN HAZARDS WILL
BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...ANY THUNDERSTORMS
THAT DEVELOP WILL BE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS WEST
CENTRAL TEXAS SATURDAY. THE MAIN HAZARDS WILL CONTINUE TO BE
LARGE HAIL AND DAMAGING WINDS. IN ADDITION...ANY THUNDERSTORMS
THAT DEVELOP WILL BE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND SATURDAY
EVENING

15

In the hours before

Local storm report, May 4, 5:36 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
536 PM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             ALBANY                  32.73N  99.30W
05/04/2012  M1.50 INCH       SHACKELFORD        TX   LAW ENFORCEMENT

&&

EVENT NUMBER SJT1200115

REIMER
Special weather statement, May 4, 6:00 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
600 PM CDT FRI MAY 4 2012

TXZ066-042330-
RUNNELS TX-
600 PM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT FOR
RUNNELS COUNTY...

AT 556 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTON...OR
ABOUT 13 MILES NORTHWEST OF BALLINGER...MOVING EAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  HATCHEL BY 625 PM CDT
  WINTERS AND WINTERS LITTLE ELM LAKE BY 630 PM CDT

SMALL HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3181 9979 3177 10020 3190 10024 3191 10023
      3208 9986
TIME...MOT...LOC 2300Z 253DEG 18KT 3186 10011

JOHNSON
Special weather statement, May 4, 6:17 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
617 PM CDT FRI MAY 4 2012

TXZ066-072-073-050015-
RUNNELS TX-TOM GREEN TX-CONCHO TX-
617 PM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR
RUNNELS...TOM GREEN AND CONCHO COUNTIES...

AT 614 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES WEST OF ORIENT...OR ABOUT 14
MILES NORTH OF SAN ANGELO...MOVING EAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ORIENT BY 625 PM CDT
  MILES BY 645 PM CDT
  LOWAKE BY 700 PM CDT
  ROWENA BY 705 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3155 10049 3170 10049 3170 10024 3171 10023
      3172 9995 3154 9995
TIME...MOT...LOC 2316Z 264DEG 21KT 3165 10038

REIMER
Special weather statement, May 4, 6:57 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
657 PM CDT FRI MAY 4 2012

TXZ066-050045-
RUNNELS TX-
657 PM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT FOR
RUNNELS COUNTY...

AT 654 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 7 MILES WEST OF BALLINGER...MOVING
NORTHEAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BALLINGER BY 705 PM CDT
  HATCHEL BY 710 PM CDT
  BENOIT BY 720 PM CDT
  CREWS BY 735 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3165 10009 3182 10019 3203 9972 3176 9972
TIME...MOT...LOC 2357Z 247DEG 25KT 3177 10005

REIMER
Special weather statement, May 4, 7:15 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
715 PM CDT FRI MAY 4 2012

TXZ066-139-050100-
RUNNELS TX-COLEMAN TX-
715 PM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR
RUNNELS AND COLEMAN COUNTIES...

AT 713 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTHEAST OF CREWS...OR ABOUT
13 MILES EAST OF WINTERS...MOVING EAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  GLEN COVE BY 735 PM CDT
  NOVICE BY 740 PM CDT
  HORDS CREEK RESERVOIR AND SILVER VALLEY BY 750 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3201 9950 3176 9949 3180 9986 3198 9985
TIME...MOT...LOC 0015Z 271DEG 16KT 3189 9974

REIMER
Local storm report, May 4, 7:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
716 PM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             CROSS PLAINS            32.13N  99.17W
05/04/2012  E1.50 INCH       CALLAHAN           TX   FIRE DEPT/RESCUE

            PEA TO PING PONG BALL SIZE HAIL REPORTED IN CROSS
            PLAINS.

&&

EVENT NUMBER SJT1200116

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:15 PM CDTSpecial Weather StatementSJTRunnels45 min
May 4, 8:48 PM CDTSpecial Weather StatementSJTBrown57 min
May 5, 5:29 PM CDTSpecial Weather StatementSJTConcho61 min
May 5, 6:08 PM CDTSpecial Weather StatementSJTMenard67 min
May 5, 6:16 PM CDTSpecial Weather StatementSJTSan Saba59 min
May 5, 6:26 PM CDTSpecial Weather StatementSJTConcho64 min
May 5, 6:28 PM CDTSpecial Weather StatementSJTMason62 min
May 5, 6:37 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, Menard38 min
May 5, 6:42 PM CDTSpecial Weather StatementSJTBrown63 min
May 5, 6:54 PM CDTSpecial Weather StatementSJTSan Saba66 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.